# SDR 2005FA0000993

- Difficulty date: June 30, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N40HS
- Make and model: Namer SNJ2
- Aircraft serial: 2027
- Engine: Pwa S1H1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING ATTACH ANGLE, CORROSION WITH LINEAR INDICATIONS.  (K)
